Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Bicohomology theory


Author: Donovan H. Van Osdol
Journal: Trans. Amer. Math. Soc. 183 (1973), 449-476
MSC: Primary 18H15
MathSciNet review: 0323873
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Given a triple T and a cotriple G on a category $ \mathcal{D}$ such that T preserves group objects in $ \mathcal{D}$, let P and M be in $ \mathcal{D}$ with M an abelian group object. Applying the ``hom functor'' $ \mathcal{D}( - , - )$ to the (co)simplicial resolutions $ {G^ \ast }P$ and $ {T^ \ast }M$ yields a double complex $ \mathcal{D}({G^ \ast }P,{T^ \ast }M)$. The nth homology group of this double complex is denoted $ {H^n}(P,M)$, and this paper studies $ {H^0}$ and $ {H^1}$. When $ \mathcal{D}$ is the category of bialgebras arising from a triple, cotriple, and mixed distributive law, a complete description of $ {H^0}$ and $ {H^1}$ is given. The applications include a solution of the singular extension problem for sheaves of algebras.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 18H15

Retrieve articles in all journals with MSC: 18H15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1973-0323873-8
PII: S 0002-9947(1973)0323873-8
Keywords: Triple, principal homogeneous object, cotriplable, distributive law, double complex, homology, algebras, sheaves
Article copyright: © Copyright 1973 American Mathematical Society